Követés
R  T  Rockafellar
Cím
Hivatkozott rá
Hivatkozott rá
Év
CONVEX ANALYSIS
RT Rockafellar
Princeton University Press, 1970
301661970
VARIATIONAL ANALYSIS
RT Rockafellar, RJB Wets
Springer: Grundlehren der Math. Wissenschaften., 1998
10329*1998
Optimization of conditional value-at-risk
RT Rockafellar, S Uryasev
Journal of Risk 2, 21-42, 2000
75952000
Conditional value-at-risk for general loss distributions
RT Rockafellar, S Uryasev
Journal of banking & finance 26 (7), 1443-1471, 2002
46292002
Monotone operators and the proximal point algorithm
RT Rockafellar
SIAM journal on control and optimization 14 (5), 877-898, 1976
41851976
Scenarios and policy aggregation in optimization under uncertainty
RT Rockafellar, RJB Wets
Mathematics of Operations Research 16 (1), 119-147, 1991
17651991
CONJUGATE DUALITY AND OPTIMIZATION
RT Rockafellar
Society for Industrial and Applied Mathematics, 1974
15251974
Augmented Lagrangians and applications of the proximal point algorithm in convex programming
RT Rockafellar
Mathematics of operations research 1 (2), 97-116, 1976
14341976
IMPLICIT FUNCTIONS AND SOLUTION MAPPINGS
AL Dontchev, RT Rockafellar
Springer, 2009
11762009
On the maximality of sums of nonlinear monotone operators
RT Rockafellar
Transactions of the American Mathematical Society 149 (1), 75-88, 1970
11711970
On the maximal monotonicity of subdifferential mappings
R Rockafellar
Pacific Journal of Mathematics 33 (1), 209-216, 1970
8591970
NETWORK FLOWS AND MONOTROPIC OPTIMIZATION
RT Rockafellar
Wiley; subsequently Athena Press, 1984
823*1984
Generalized deviations in risk analysis
RT Rockafellar, S Uryasev, M Zabarankin
Finance and Stochastics 10 (1), 51-74, 2006
809*2006
Augmented Lagrange multiplier functions and duality in nonconvex programming
RT Rockafellar
SIAM Journal on Control 12 (2), 268-285, 1974
7191974
Lagrange multipliers and optimality
RT Rockafellar
SIAM review 35 (2), 183-238, 1993
7111993
The multiplier method of Hestenes and Powell applied to convex programming
RT Rockafellar
Journal of Optimization Theory and applications 12 (6), 555-562, 1973
6121973
Integral functionals, normal integrands and measurable selections
RT Rockafellar
Nonlinear operators and the calculus of variations, 157-207, 1976
5851976
Characterization of the subdifferentials of convex functions
R Rockafellar
Pacific Journal of Mathematics 17 (3), 497-510, 1966
5471966
Local differentiability of distance functions
R Poliquin, R Rockafellar, L Thibault
Transactions of the American mathematical Society 352 (11), 5231-5249, 2000
5302000
Generalized directional derivatives and subgradients of nonconvex functions
RT Rockafellar
Canadian Journal of Mathematics 32 (2), 257-280, 1980
5241980
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20